MAUDE Adverse Event Report: VYAIRE MEDICAL INC VELA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC VELA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VELA COMP CF,DISS,GRN O2,TYPE K,ICON OVERLAY
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file indentification: (b)(4).Currently, the suspect device has not been returned for evaluation.Therefore, a root cause has not been determined.No patient involvement.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that a transducer fault occurred on the vela ventilator during maintenance work.No patient involvement.

Brand Name
VELA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8478865998
MDR Report Key19554428
Report Number3013421741-2024-00194
Device Sequence Number17825160
Product Code CBK
UDI-Device Identifier10190752153455
UDI-Public(01)10190752153455(11)20141224
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberVELA COMP CF,DISS,GRN O2,TYPE K,ICON OVERLAY
Device Catalogue Number16532-12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Initial Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/24/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown